# SDR DXTA2011080204680

- Difficulty date: July 31, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Israel GALAXY
- Aircraft serial: 052
- Aircraft time: 6,707 hours, 4,037 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 2730000005
- Part serial: IL152
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 1,830 hours, 905 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, THE RT MAIN GEAR INDICATION TURNED AMBER FOR A SHORT PERIOD OF TIME, THEN TURNED RED. THE RT ANTI-SKID OFF ILLUMINATED AS WELL.  RECYCLED THE GEAR.  EVENTUALLY GOT 3 GREEN INDICATIONS AND LANDED UNEVENTFULLY.  DID NOT USE MANUAL GEAR EXTENTION.  R & R RT MLG ACTUATOR IAW MM 32-10-20.  MLG INBD DOOR UPLOCK ADJUSTMENT FUNCTIONAL TESTED OK REF AMM 52-10-10.  LANDING GEAR EMERGENCY EXTENSION FUNCTIONAL TESTED OK IAW AMM 32-30-00.  NO DISCREPANCIES NOTED.  SERVICED LT AND RT HYD RESERVOIR TO FULL IAW AMM 12-30-00.
